About two weeks ago I stopped taking NAC. I was taking 500 mg, 2x per day. Around this time I started experiencing some nausea after eating my first meal of the day and it was so bad that I had to take homeopathic Nux Vomica....which worked like a charm. I had been taking the NAC for over a year an a half and for whatever reason, I thought I should not take it any more. I did not have this pain or nausea before I starting taking it so this discomfort is new to me. I realize this could be gallbladder related to, but I never had an issues with that either.
I suppose the best thing to do is to add the NAC back and see what happens. I'm just looking for a little insight from all you kind folks out there.
PS: I should also add that I have been losing some weight, finally. My body seems like its just ready to let it go...nothing severe or drastic.....just a lb a week..I have wondered if by letting go of weight, that means my body processes are speeding up a bit, causing a heightened detox of sorts....HUmmmmm